Yang, Xiaofan, Evans, David J., Chen, Bill, Megson, Graham M. and Lai, Hongjian (2004) On the maximal connected component of hypercube with faulty vertices. International Journal of Computer Mathematics, 81 (5). pp. 515-525. ISSN 0020-7160Full text not available from this repository.
|Subjects:||University of Westminster > Science and Technology > Electronics and Computer Science, School of (No longer in use)|
|Depositing User:||Miss Nina Watts|
|Date Deposited:||30 Jan 2009 09:55|
|Last Modified:||20 Oct 2009 13:40|
Actions (login required)
|Edit Item (Repository staff only)|